THE ASYMPTOTIC FORMULAS FOR THE SUM OF SQUARES OF NEGATIVE EIGENVALUES OF A SINGULAR STURM-LIOUVILLE OPERATOR


Creative Commons License

Sezer Y.

UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS, vol.79, no.4, pp.69-82, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 79 Issue: 4
  • Publication Date: 2017
  • Title of Journal : UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS
  • Page Numbers: pp.69-82

Abstract

In this work, I find the asymptotic formulas for the sum of squares of negative eigenvalues of the operator L which is formed by differential expression